# SDR ZW0A0103509

- Difficulty date: June 7, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 12,676 hours, 5,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FOUND CORROSION ON RT TIE DOWN TRACK, STA 1271 TO 1287 AND STA 1212 TO 1231.  REMOVED OLD TRACK AND REPLACED WITH NEW.  INSTALLED FASTENERS PER SRM 51-30-2 AND 51-30-3.  PRIMED AND PAINTED PER SRM 51-10-3.
